Über Wurzeln ergodischer Transformationen.

U. Krengel; H. Michel

Mathematische Zeitschrift (1967)

  • Volume: 96, page 50-57
  • ISSN: 0025-5874; 1432-1823

How to cite


Krengel, U., and Michel, H.. "Über Wurzeln ergodischer Transformationen.." Mathematische Zeitschrift 96 (1967): 50-57. <http://eudml.org/doc/170665>.

author = {Krengel, U., Michel, H.},
journal = {Mathematische Zeitschrift},
keywords = {differentiation and integration, measure theory},
pages = {50-57},
title = {Über Wurzeln ergodischer Transformationen.},
url = {http://eudml.org/doc/170665},
volume = {96},
year = {1967},

AU - Krengel, U.
AU - Michel, H.
TI - Über Wurzeln ergodischer Transformationen.
JO - Mathematische Zeitschrift
PY - 1967
VL - 96
SP - 50
EP - 57
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/170665
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.